# SDR DALA2018020100591

- Difficulty date: January 30, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N388DA
- Make and model: Boeing 737832
- Aircraft serial: 30375
- Aircraft time: 58,694 hours, 23,013 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Bs 500-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AND A PUNCTURE ON SIDEWALL SUPPORT ANGLE RT SIDE, BS 500 TO 500I IN THE FWD CARGO BAY.   SUPPORT ANGLE WAS REPLACED IAW SRM 51-40-02.
